# SDR TRAX200600222

- Difficulty date: May 15, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 12,280 hours, 9,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S/D AFT. CABLE COUNTER BALANCE ANCHOR BRACKET CRACKED
